Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is geographical tongue related to usage of inhalers?

my husband has geograhical tongue from past 10 years . he has been taking inhaler from almost last 15 yrs. Is the GR problem due to that? His stomach also remains upset and he doesn't enjoy vegetarian food much and finds no taste in it. Keeps demanding spicy food-what is your advice?
Thu, 15 May 2014
Report Abuse
General Surgeon 's  Response
HI.
The geographical tongue has no specific causative factors and many times no treatment is needed.

He needs the treatment of stomach upsets in the form of an antibiotic, metronidazole and probiotics for a course of minimum 5 days.
This may help.

Spicy food should be reduced only if he has a direct relation with the stomach issue , otherwise there is no reason to stop this.

Ask him to take Anti-oxidants (multi-vitamins) for a long time.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 28 yr old female. I have sufferred from GERD for many years now. I have took prevacid for a couple of years, though now i am on...